MathSciNet Relay Station
MathSciNet bibliographic data
MR82487 (18,558a) 09.3X
Seidenberg, A. An elimination theory for differential algebra. Univ. California Publ. Math. (N.S.) 3 (1956), 31–65.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement